# SDR C2XA09IA109

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 24,810 hours, 18,537 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AMA - FLIGHT 2812, DURING TAKEOFF THE CREW REPORTED A SUSPECTED FUEL LEAK FROM THE LT WING.  THE AIRCRAFT RETURNED TO AMA WHERE IT LANDED WITHOUT INCIDENT.  CONTRACT MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LEFT FLAPPER VALVE, OPERATIONAL AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
